Minimum fill-in on circle and circular-arc graphs


Kloks, T. and Kratsch, D. and Wong, C.K. (1998) Minimum fill-in on circle and circular-arc graphs. Journal of algorithms, 28 (2). pp. 272-289. ISSN 0196-6774

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We present two algorithms solving the minimum fill-in problem on circle graphs and on circular-arc graphs in timeO(n3)
Item Type:Article
Copyright:© 1998 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page